# SDR C77A255753

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 3,772 hours, 2,201 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Power Supply
- Component: Power Supply, Diehl
- Component part number: 34002210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS CAME ON, WHEN POWER WAS OFF AND EMERGENCY LIGHT SWITCH WAS OFF DURING SCHEDULED REPLACEMENT OF NEW BATTERIES. FOUND NEW BATTERY ON RT AFT POSITION DEFECTIVE.  REMOVED AND REPLACED RT AFT ELPU IAW AMM 33-50-01, OPS CHECK OK.
